| Model Number |
1988 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient weight unknown / not provided.Pma/510k: k943604.
Event or Problem Description
It was reported that the clinician placed implant in the patient's mouth and tried to remove the fixture mount, but it was too hard to remove.The doctor removed the implant and placed another product stocked by the clinic.Tooth site # 12.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Three impl twist mp-1 3.75 mm 8 mm (1988) and mount with packaging were returned for investigation.Visual evaluation of the as returned product identified signs of use.Pre-existing condition as noted on the per was type ii (moderate) bone density.The implants had been placed on tooth #12, 13 and 15 (universal) and was removed the same day.Functional testing was performed and the two implant with mounts were able to disengage with little effort using normal hand tools but one implant with mount could not be disengaged.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2020060164.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2020060164) was performed for similar events and 1 other similar complaint identified.Based on the available information, device malfunction for one implant/mount has occurred and malfunction for other two implant/mounts has not occurred, therefore, the reported event was confirmed.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".